Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 375, NWS Albuquerque, NM

August 10, 2017Harding County, Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 10, 2017, 4:14 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2017, 4:14 PM MDT (22:14 UTC)
Expired
Aug 10, 2017, 4:46 PM MDT
In force
32 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Harding County, NM, Mora County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 163 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 3:52 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS55 KABQ 102214
SVRABQ
NMC021-033-047-102315-
/O.NEW.KABQ.SV.W.0375.170810T2214Z-170810T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
414 PM MDT THU AUG 10 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  North central San Miguel County in northeastern New Mexico...
  West central Harding County in northeastern New Mexico...
  Southeastern Mora County in northeastern New Mexico...

* Until 515 PM MDT.

* At 414 PM MDT, a severe thunderstorm was located 8 miles southeast
  of Wagon Mound, moving east at 20 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Wagon Mound and Roy. 

This includes Interstate 25 between Mile Markers 376 and 390.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3590 10491 3605 10470 3593 10415 3556 10427
TIME...MOT...LOC 2214Z 285DEG 16KT 3590 10462 

HAIL...1.75IN
WIND...60MPH
 
$$

33
2 follow-up statements
866 
WWUS55 KABQ 102237
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
437 PM MDT THU AUG 10 2017

NMC021-033-047-102315-
/O.CON.KABQ.SV.W.0375.000000T0000Z-170810T2315Z/
San Miguel-Harding-Mora-
437 PM MDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTH CENTRAL SAN MIGUEL...WEST CENTRAL HARDING AND SOUTHEASTERN
MORA COUNTIES...

At 437 PM MDT, a severe thunderstorm was located 14 miles northeast
of Maes, or 15 miles southeast of Wagon Mound, moving east at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Wagon Mound and Roy. 

This includes Interstate 25 between Mile Markers 376 and 390.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3590 10491 3605 10470 3593 10415 3556 10427
TIME...MOT...LOC 2237Z 285DEG 16KT 3587 10450 

HAIL...2.00IN
WIND...60MPH
 
$$

33
370 
WWUS55 KABQ 102246
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
446 PM MDT THU AUG 10 2017

NMC021-033-047-102256-
/O.CAN.KABQ.SV.W.0375.000000T0000Z-170810T2315Z/
San Miguel-Harding-Mora-
446 PM MDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SAN MIGUEL...
WEST CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3590 10491 3605 10470 3593 10415 3556 10427
TIME...MOT...LOC 2245Z 285DEG 16KT 3586 10445 

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:10 PM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 10, 3:10 PM MDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
310 PM MDT Thu Aug 10 2017

.SYNOPSIS...
Showers and thunderstorms will become more widespread and active
Friday and through the weekend before some drying pushes into west
central and northwest New Mexico early to mid next week. A few
strong to severe storms with large hail and damaging wind gusts are
most likely late this afternoon and evening over portions of
northeast New Mexico. Locally heavy rain on Friday, which could
result in flash flooding, may be most likely along portions of the
central mountain chain, Northeast and Central Highlands and the East
Central Plains. High temperatures for the next several days will be
near to below average while overnight lows will be near to above
average.

&&

.DISCUSSION...
Sure doesn't seem like the monsoon season with the recent bouts of
severe weather and the ongoing SPC outlook, which still has the
marginal/slight risk area painted over Union, and the majority of
Catron and Harding counties through this evening. Sfc front/outflow
boundary forecast to surge into the northeast, but latest HRRR has
delayed it until 00Z or after. This seems reasonable as convective
development just starting to get frisky over ne NM and over se CO.
Given the placement of forecast rainfall and surface gradient, not
suspecting there will be much of an east wind, if any, into the
middle/lower RGV tonight. May have to watch the southeast tonight,
if the boundary is driven farther south because the inherited
minimal to nil pops were left in that region.

The upslope flow associated with the boundary sets the stage for a
more active Friday/Friday night, and potential for heavy rain over
portions of the central mt chain, Northeast and Central Highlands
and East Central Plains, where theta-e values increase significantly.
Severe storms are not in the outlook though. Did up pops to match
the guidance consensus. The far southeast and far northwest may be
the areas which are least likely to receive decent rainfall. Lowered
high temperatures Friday for parts of the northeast, although did
not go as cool as the MET guidance.

Saturday and Sunday look active also with a rather flat H5 ridge in
place. Another front may impact the northeast Sunday night and again
Monday night. Some drier air may push into west central and
northwest New Mexico next Tuesday/Wednesday to trim rain chances
there. High temperatures the next 7 days will be near to below
average, with lows near to above average.

&&

.FIRE WEATHER...
The mid-level high pressure system will migrate southeastward over
south TX today, allowing a more traditional flow of monsoon moisture
to stream north and northeastward over the forecast area. A couple
of moist back door cold fronts area also expected to dive south
southwestward through the eastern plains: one tonight and the other
Sunday night. An uptick in the coverage and wetness of showers and
thunderstorms is expected to begin Friday, with scattered to
numerous showers and thunderstorms expected each afternoon and
evening through Monday. With PWATs in the 1-1.6 inch range on
Friday, that day should be the wettest day overall, and Monday looks
to be a close second if Sunday night's front comes in wet enough.
With all the moisture and some cool air advection with the fronts,
high temperatures will vary from near normal to several degrees
below normal Friday through Monday. Haines will vary around 3
through this period.  There will also be areas of poor ventilation
Friday and Saturday, but probably some improvement Sunday before
vent rates fall again on Monday.

An upper level trough approaching from the west will steer drier air
into the state from the west and southwest Tuesday through the
middle of the coming work week. The coverage and wetness of
convection will decrease with each day, and there will be a
resulting increase in high temperatures. Ventilation will probably
also improve, though some stubborn pockets of poor may linger over
southwest areas. Haines around 5 are expected across northern areas
Tuesday and Wednesday.

&&

.AVIATION...
18Z TAF CYCLE
The mid-level high pressure system will begin to shift SE of NM today
allowing better moisture and a more traditional monsoon flow to
develop. SCT to ISOLD storms will generally move toward the northeast
around 10-20 mph, except for NMRS cells over the southwest mountains,
and also across the NE corner (where cells should move more toward
the E or SE). Storms across the NE will be capable of large hail and
damaging winds with an ISOLD tornado threat. Cells will probably
cluster this aftn and evening, and an organized line will be possible
across the NE. A back door cold front will push southwestward
through the E plains tonight into Friday morning, allowing low clouds
with IFR and MVFR conditions into the NE quarter of the state.
Greatest confidence in TAF site flight category restriction is at
LVS Friday morning, with less confidence at TCC. Storms will increase
in coverage on Friday with locally heavy rain and wet microbursts
likely.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  87  61  88 /  10  20  30  20
Dulce...........................  50  80  50  82 /  10  30  30  40
Cuba............................  55  80  55  79 /  20  50  60  50
Gallup..........................  56  82  56  85 /  20  40  50  30
El Morro........................  52  78  53  79 /  40  50  60  50
Grants..........................  56  81  55  83 /  30  50  60  50
Quemado.........................  59  79  58  83 /  50  40  60  50
Glenwood........................  65  87  66  87 /  40  40  40  40
Chama...........................  49  74  47  77 /  20  40  40  50
Los Alamos......................  60  78  57  78 /  30  50  70  50
Pecos...........................  57  77  56  78 /  30  60  80  50
Cerro/Questa....................  51  73  50  78 /  20  60  50  50
Red River.......................  46  68  45  70 /  30  70  60  60
Angel Fire......................  47  70  47  72 /  30  80  70  50
Taos............................  53  78  53  80 /  20  60  60  50
Mora............................  53  73  52  75 /  40  70  80  50
Espanola........................  56  83  57  86 /  20  50  70  40
Santa Fe........................  58  79  56  80 /  30  60  80  50
Santa Fe Airport................  61  82  59  83 /  20  40  70  40
Albuquerque Foothills...........  65  84  63  85 /  30  40  60  30
Albuquerque Heights.............  68  87  66  86 /  20  30  60  30
Albuquerque Valley..............  63  88  65  88 /  20  30  50  30
Albuquerque West Mesa...........  64  87  63  87 /  20  30  60  30
Los Lunas.......................  65  90  66  89 /  30  20  50  30
Rio Rancho......................  67  87  65  86 /  20  30  60  30
Socorro.........................  68  90  67  89 /  30  20  40  40
Sandia Park/Cedar Crest.........  58  80  57  80 /  40  50  70  30
Tijeras.........................  62  82  61  82 /  40  40  60  30
Moriarty/Estancia...............  56  84  58  83 /  30  40  60  30
Clines Corners..................  57  79  57  81 /  30  40  60  40
Gran Quivira....................  62  83  61  83 /  30  30  40  30
Carrizozo.......................  65  86  65  86 /  20  20  30  30
Ruidoso.........................  58  78  58  77 /  30  20  30  30
Capulin.........................  57  74  56  78 /  60  40  40  40
Raton...........................  59  76  56  82 /  30  40  30  50
Springer........................  57  77  56  81 /  30  50  50  40
Las Vegas.......................  56  74  55  78 /  30  60  70  40
Clayton.........................  61  77  60  82 /  60  30  40  20
Roy.............................  57  76  57  81 /  30  40  60  30
Conchas.........................  62  83  64  87 /  20  30  60  30
Santa Rosa......................  63  85  63  88 /  20  30  50  20
Tucumcari.......................  66  87  67  91 /  20  30  50  20
Clovis..........................  66  88  66  88 /  10  10  20  20
Portales........................  68  89  68  89 /  10  10  20  20
Fort Sumner.....................  66  90  67  90 /  10  10  30  20
Roswell.........................  69  95  69  93 /   0   5  20  20
Picacho.........................  63  87  64  86 /  10  10  20  30
Elk.............................  60  82  61  81 /  10  10  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 10, 2:52 AM MDT, 13 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
252 AM MDT Thu Aug 10 2017

NMZ501>540-111100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
252 AM MDT Thu Aug 10 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk for severe thunderstorms over the northeast
plains, including Union county. Storms will be capable of producing
large hail, strong downburst winds, frequent lightning, and locally
heavy rainfall. There is a slight risk for flash flooding over north-
eastern New Mexico where locally heavy rainfall is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a slight risk for flash flooding over portions of north-
central and western NM Friday, including the Sangre de Cristo's,
middle Rio Grande Valley, and the SW mountains. Long duration of
locally heavy rainfall in these areas will be able to produce
localized flash flooding.

A significant moisture surge will produce a large coverage of storms
over NM Friday and through the weekend. This pattern will enhance the
possibility for locally heavy rainfall and the risk for flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Aug 10, 12:07 PM MDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1207 PM MDT THU AUG 10 2017

NMZ523-533-101830-
Guadalupe County-Central Highlands-
1207 PM MDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 1230 PM MDT...

At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Vaughn. This storm was nearly stationary.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Vaughn and Duran.

This includes Highway 285 between Mile Markers 194 and 204.

&&

LAT...LON 3435 10518 3435 10521 3443 10541 3466 10536
      3457 10499
TIME...MOT...LOC 1806Z 197DEG 2KT 3448 10529

44
Special weather statement, Aug 10, 3:25 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT THU AUG 10 2017

NMZ515-528-529-531-532-102200-
Far Northeast Highlands-Eastern San Miguel County-Harding
County-Northeast Highlands-East Slopes Sangre de Cristo Mountains-
325 PM MDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL...WEST
CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES UNTIL 400 PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wagon Mound, moving southeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm along
with penny to nickel size hail.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 374 and 388.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3590 10494 3606 10482 3582 10421 3559 10438
TIME...MOT...LOC 2124Z 300DEG 30KT 3595 10480

33
Local storm report, Aug 10, 3:52 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             8 SW WAGON MOUND        35.92N 104.80W
08/10/2017  M1.75 INCH       MORA               NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702154

DAK
Special weather statement, Aug 10, 4:03 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
403 PM MDT THU AUG 10 2017

NMZ537-102230-
De Baca County-
403 PM MDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE BACA COUNTY UNTIL
430 PM MDT...

At 403 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Ramon, or 37 miles southwest of Fort Sumner,
moving northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern De
Baca County.

This includes Highway 285 between Mile Markers 160 and 172.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3420 10444 3404 10477 3406 10479 3408 10479
      3409 10481 3420 10490 3421 10489 3442 10463
TIME...MOT...LOC 2203Z 233DEG 17KT 3417 10477

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:07 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union39 min
Aug 9, 6:10 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel50 min
Aug 9, 6:26 PM MDTSpecial Weather StatementABQ34 min
Aug 9, 7:00 PM MDTSevere Thunderstorm WarningABQSan Miguel45 min
Aug 9, 7:41 PM MDTSevere Thunderstorm WarningABQSan Miguel49 min
Aug 9, 7:48 PM MDTSevere Thunderstorm WarningABQMora, San Miguel42 min
Aug 9, 8:22 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel3 hr
Aug 9, 8:29 PM MDTSevere Thunderstorm WarningABQSan Miguel46 min
Aug 9, 9:08 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel52 min
Aug 9, 9:39 PM MDTSevere Thunderstorm WarningABQSan Miguel51 min
Aug 10, 12:17 AM MDTSevere Thunderstorm WarningABQUnion43 min
Aug 10, 12:25 AM MDTSpecial Weather StatementABQUnion50 min
Aug 10, 12:07 PM MDTSpecial Weather StatementABQ23 min
Aug 10, 12:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance19 min
Aug 10, 12:40 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 10, 1:35 PM MDTAreal Flood AdvisoryABQGuadalupe115 min
Aug 10, 1:52 PM MDTAreal Flood AdvisoryABQGuadalupe113 min
Aug 10, 1:53 PM MDTAreal Flood AdvisoryABQLincoln, Torrance2 hr
Aug 10, 2:23 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln28 min
Aug 10, 3:25 PM MDTSpecial Weather StatementABQMora35 min
Aug 10, 3:32 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel43 min
Aug 10, 3:35 PM MDTSevere Thunderstorm WarningABQColfax40 min
Aug 10, 3:40 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance2 hr
Aug 10, 4:03 PM MDTSpecial Weather StatementABQDe Baca27 min
Aug 10, 4:28 PM MDTSpecial Weather StatementABQ32 min
Aug 10, 4:41 PM MDTSpecial Weather StatementABQDe Baca34 min
Aug 10, 5:12 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel29 min
Aug 10, 5:37 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.